Hi, This is not uncommon. I know a Woman who did not have a period for 5 months after stopping Birth Control pill and there was no medical cause for this. In most cases, you need to rule out pregnancy. Once this has been ruled out, if your period doesn't arrive within 2-3 months and you are definitley not pregnant, then it is due to the hormones contained in birth control pills still remaining in your system. This can make your period very late or arrive early because your body suddenly experiences flare ups of hormones and then the next day no extra hormones. This can confuse your cycle. But if you are worried see your doctor hun.
It varies, about 28 days.
Yes, stopping them has the same effect as taking the pills that usually promp your body to start the period.
Yes. I do that sometimes.
if your not having your period you probably are pregnant already
It can take anywhere from days to 18 months for your period to return after stopping Depo Provera. Taking the birth control pill doesn't change that timing -- the birth control pill doesn't "jump start" or "regulate" your period after stopping Depo Provera. Remember that you can get pregnant before your period restarts, so if you don't want to conceive right now, get on an effective method of birth control.
Yes it can result in stopping your period but don't worry as this is perfectly normal.
yes.Yes, you may get your next period late after you stop the pill.
That's normal. Just as stopping the active pills (typically after three weeks) leads to period-like withdrawal bleeding, stopping your birth control pills at any time in the cycle may lead to period-like withdrawal bleeding.
three days after your last pill
A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.
The gestation period for a Spotted Hyena is 110 days.
Your first period after stopping birth control pills will normally arrive in 4-6 weeks. If your periods were irregular before you went on the pill, they're likely to return quickly to their previous irregular pattern.
If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period.
Yes, you can expect an unusual period the first one or two times you bleed after stopping the patch. Your subsequent period will probably be more like those you had before you started the patch.
Birth control WILL give you a period providing you havent missed any pills and stop taking the control pills during the 7 day break.
Yes, it can.
Do a pregnancy test. If you missed pill or took too many this can also delay your period.
It can take up to three months for your period to return after stopping hormonal birth control such as depo provera or the pill. Any longer than this and you should talk to your doctor. Even if you do not have your period, you can still become pregnant so should take precautions if you are not trying to conceive.
Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills
Ask your doctor
It is probably a side effect of the BCP. Just keep on taking them as ordered.
Only by stopping the BCP, once you stop taking them a period should follow shortly - be warned stopping the BCP mid cycle also leaves you open to ovulating and becoming pregnant.